Export results as [feed] RSS 1.0 [feed] RSS 2.0

Citation

Order by: Year of publication | Authors | Document Type | No order
Skip to: 2024 | 2023 | 2022 | 2021 | 2020 | 2019 | 2018 | 2017

2024

Allan, Andrew L. ; Prömel, David J. ORCID: 0000-0001-7028-7500 ; Liu, Chong (2024) A càdlàg rough path foundation for robust finance. Open Access Finance and Stochastics Berlin [u.a.] 28 1 215-257 [Article]
[img]

2023

Allan, Andrew L. ; Cuchiero, Christa ; Liu, Chong ; Prömel, David J. ORCID: 0000-0001-7028-7500 (2023) Model-free portfolio theory: A rough path approach. Open Access Mathematical Finance Malden, Mass. [u.a.] 33 3 709-765 [Article]
[img]

Prömel, David J. ORCID: 0000-0001-7028-7500 ; Scheffels, David (2023) Stochastic Volterra equations with Hölder diffusion coefficients. Stochastic Processes and Their Applications Amsterdam [u.a.] 161 291-315 [Article]

Liu, Chong ; Prömel, David J. ORCID: 0000-0001-7028-7500 ; Teichmann, Josef (2023) A Sobolev rough path extension theorem via regularity structures. Probability and Statistics : P&S = Probabilités et statistique Les Ulis 27 2023 136-155 [Article]

Scheffels, David (2023) Well-posedness of stochastic Volterra equations with non-Lipschitz coefficients. Open Access Mannheim [Doctoral dissertation]
[img]

2022

Łochowski, Rafał M. ; Perkowski, Nicolas ; Prömel, David J. ORCID: 0000-0001-7028-7500 (2022) One-dimensional game-theoretic differential equations. International Journal of Approximate Reasoning Amsterdam [u.a.] 141 11-27 [Article]

Liu, Chong ; Prömel, David J. ORCID: 0000-0001-7028-7500 ; Teichmann, Josef (2022) Optimal extension to Sobolev rough paths. Potential Analysis Dordrecht 59 3 1399-1424 [Article]

2021

Liu, Chong ; Prömel, David J. ORCID: 0000-0001-7028-7500 ; Teichmann, Josef (2021) Stochastic analysis with modelled distributions. Open Access Stochastics and Partial Differential Equations New York, NY 9 2021 343-379 [Article]
[img]

Döring, Leif ORCID: 0000-0002-4569-5083 ; Gonon, Lukas ; Prömel, David J. ORCID: 0000-0001-7028-7500 ; Reichmann, Oleg (2021) Existence and uniqueness results for time-inhomogeneous time-change equations and Fokker-Planck equations. Journal of Theoretical Probability New York, NY [u.a.] 34 1 173-205 [Article]

Liu, Chong ; Prömel, David J. ORCID: 0000-0001-7028-7500 ; Teichmann, Josef (2021) On Sobolev rough paths. Journal of Mathematical Analysis and Applications Amsterdam [u.a.] 497 1 Article 124876 [Article]

Prömel, David J. ORCID: 0000-0001-7028-7500 ; Trabs, Mathias (2021) Paracontrolled distribution approach to stochastic Volterra equations. Journal of Differential Equations Orlando, FL [u.a.] 302 222-272 [Article]

Łochowski, Rafał M. ; Obłój, Jan ; Prömel, David J. ORCID: 0000-0001-7028-7500 ; Siorpaes, Pietro (2021) Local times and Tanaka–Meyer formulae for càdlàg paths. Electronic Journal of Probability : EJP Seattle, WA 26 Article 77 1-29 [Article]

Cheridito, Patrick ; Kiiski, Matti ; Prömel, David J. ORCID: 0000-0001-7028-7500 ; Soner, H. Mete (2021) Martingale optimal transport duality. Mathematische Annalen Berlin ; Göttingen ; Heidelberg 379 3-4 1685-1712 [Article]

Allan, Andrew L. ; Liu, Chong ; Prömel, David J. ORCID: 0000-0001-7028-7500 (2021) Càdlàg rough differential equations with reflecting barriers. Open Access Stochastic Processes and Their Applications Amsterdam [u.a.] 142 79-104 [Article]
[img]

2020

Kiiski, Matti (2020) The Riesz representation theorem and weak∗ compactness of semimartingales. Open Access Finance and Stochastics Berlin [u.a.] 24 4 827-870 [Article]
[img]

Liu, Chong ; Prömel, David J. ORCID: 0000-0001-7028-7500 ; Teichmann, Josef (2020) Characterization of nonlinear Besov spaces. Transactions of the American Mathematical Society Providence, RI 373 1 529-550 [Article]

2019

Döring, Leif ORCID: 0000-0002-4569-5083 ; Gonon, Lukas ; Prömel, David J. ORCID: 0000-0001-7028-7500 ; Reichmann, Oleg (2019) On Skorokhod embeddings and Poisson equations. The Annals of Applied Probability Cleveland, OH ; Hayward, CA 29 4 2302-2337 [Article]

Bartl, Daniel ; Kupper, Michael ; Prömel, David J. ORCID: 0000-0001-7028-7500 ; Tangpi, Ludovic (2019) Duality for pathwise superhedging in continuous time. Open Access Finance and Stochastics Berlin ; Heidelberg 23 3 697-728 [Article]
[img]

2018

Döring, Leif ORCID: 0000-0002-4569-5083 ; Gonon, Lukas ; Prömel, David J. ORCID: 0000-0001-7028-7500 ; Reichmann, Oleg (2018) Existence and uniqueness results for time-inhomogeneous time-change equations and Fokker-Planck equations. Mannheim [u.a.] [Working paper]

2017

Döring, Leif ORCID: 0000-0002-4569-5083 ; Gonon, Lukas ; Prömel, David J. ORCID: 0000-0001-7028-7500 ; Reichmann, Oleg (2017) On Skorokhod embeddings and Poisson equations. Mannheim [u.a.] [Working paper]

This list was created automatically on Sat Apr 20 07:44:15 2024 CEST